Alert archive / California / Wind Advisories in 2014
Wind Advisory 20, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Apr 25, 2014, 11:46 AM PDT. It took effect at Apr 26, 2014, 11:00 AM PDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2014, 11:46 AM PDT (18:46 UTC)
- In effect from
- Apr 26, 2014, 11:00 AM PDT
- Expired
- Apr 27, 2014, 7:49 PM PDT
- In force
- 33 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
019 WWUS76 KHNX 251846 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1146 AM PDT FRI APR 25 2014 CAZ095-098-099-260300- /O.NEW.KHNX.WI.Y.0020.140426T1800Z-140427T0900Z/ /O.CON.KHNX.WI.Y.0019.000000T0000Z-140426T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1146 AM PDT FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 2 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE LATE AFTERNOON AND EVENING HOURS TODAY AND THEN AGAIN ON SATURDAY AND SATURDAY NIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: GUSTY WINDS MAY HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED TO ONE QUARTER MILE OR LESS IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB WEATHER.GOV/HANFORD
7 follow-up statements
445 WWUS76 KHNX 260255 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 755 PM PDT FRI APR 25 2014 CAZ095-098-099-261100- /O.CON.KHNX.WI.Y.0019.000000T0000Z-140426T0600Z/ /O.CON.KHNX.WI.Y.0020.140426T1800Z-140427T0900Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 755 PM PDT FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 2 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 2 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE EVENING HOURS TODAY AND THEN AGAIN ON SATURDAY AND SATURDAY NIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: GUSTY WINDS MAY HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED TO ONE QUARTER MILE OR LESS IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
061 WWUS76 KHNX 261136 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 436 AM PDT SAT APR 26 2014 CAZ095-098-099-261945- /O.CON.KHNX.WI.Y.0020.140426T1800Z-140427T0900Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 436 AM PDT SAT APR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: GUSTY WINDS MAY HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED TO ONE QUARTER MILE OR LESS IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH WEATHER.GOV/HANFORD
927 WWUS76 KHNX 261941 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1241 PM PDT SAT APR 26 2014 CAZ095-098-099-270345- /O.EXT.KHNX.WI.Y.0020.000000T0000Z-140428T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1241 PM PDT SAT APR 26 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 5 AM PDT MONDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH RIGHT BELOW THE MOUNTAIN PASSES. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: GUSTY WINDS MAY HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED TO ONE QUARTER MILE OR LESS IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
754 WWUS76 KHNX 270322 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 822 PM PDT SAT APR 26 2014 CAZ095-098-099-271200- /O.CON.KHNX.WI.Y.0020.000000T0000Z-140428T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 822 PM PDT SAT APR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH RIGHT BELOW THE MOUNTAIN PASSES. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: GUSTY WINDS MAY HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED TO ONE QUARTER MILE OR LESS IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
056 WWUS76 KHNX 271155 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 455 AM PDT SUN APR 27 2014 CAZ095-098-099-272000- /O.CON.KHNX.WI.Y.0020.000000T0000Z-140428T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 455 AM PDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH RIGHT BELOW THE MOUNTAIN PASSES. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: GUSTY WINDS MAY HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED TO ONE QUARTER MILE OR LESS IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
767 WWUS76 KHNX 271951 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1251 PM PDT SUN APR 27 2014 CAZ095-098-099-280400- /O.CON.KHNX.WI.Y.0020.000000T0000Z-140428T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1251 PM PDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH RIGHT BELOW THE MOUNTAIN PASSES. * TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: GUSTY WINDS MAY HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED TO ONE QUARTER MILE OR LESS IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA WEATHER.GOV/HANFORD
803 WWUS76 KHNX 280249 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 749 PM PDT SUN APR 27 2014 CAZ095-098-099-280400- /O.CAN.KHNX.WI.Y.0020.000000T0000Z-140428T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 749 PM PDT SUN APR 27 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERT. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS...ALTHOUGH LOCAL GUSTS 35 TO 40 MPH ARE POSSIBLE AT TIMES THROUGH THIS EVENING. $$ BSO WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 25, 9:06 AM PDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 25, 9:06 AM PDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
906 AM PDT FRI APR 25 2014
.UPDATE...SKY COVER AND POPS INCREASED AND MAX TEMPS LOWERED FOR
TODAY; TSTM THREAT REMOVED FROM SOUTHERN HALF OF SJ VLY AND FTHLS
FOR TODAY; QPF AND WX GRIDS AMENDED FOR TODAY AND TONIGHT.
&&
.SYNOPSIS...
A PACIFIC STORM SYSTEM WILL MOVE INTO AND ACROSS THE REGION TODAY
BRINGING MOUNTAIN SNOW AND LOWER ELEVATION RAIN SHOWERS ALONG WITH
GUSTY WINDS. SOME THUNDER IS ALSO POSSIBLE ON THIS AFTERNOON IN THE
SAN JOAQUIN VALLEY AND SIERRA NEVADA FOOTHILLS. BEGINNING
SUNDAY...HIGH PRESSURE WILL START TO MOVE IN BRINGING A RETURN TO
DRY AND WARMING CONDITIONS FOR NEXT WEEK.
&&
.DISCUSSION...CENTER OF UPPER LEVEL TROUGH POSITIONED OFF THE PAC
NW COAST AT THIS TIME WITH SURFACE COLD FRONT EXTENDING FROM BOISE
SOUTHWESTWARD TO THE SFO BAY AREA. FRONTAL PRECIP HAS MADE GOOD
INLAND PROGRESS AND IS CURRENTLY FALLING GENERALLY FROM FRESNO
COUNTY NWD. SHORT WAVE IMPULSE EVIDENT ON INFRARED SAT IMAGERY
JUST OFF THE CENTRAL CA COAST AND SUSPECT THIS WILL SLOW THE
SOUTHWARD MOVEMENT OF THE COLD FRONT TODAY AND BRING ADDITIONAL
SIGNIFICANT PRECIP INTO THE NORTHERN HALF OF THE CWA. STRONG MID
LATITUDE JET WILL SUPPORT HEAVIER OROGRAPHIC PRECIP ALONG THE WEST
SLOPES OF THE SIERRA NORTH OF KINGS CANYON TODAY. SFC COLD FRONT
WILL SLIP SOUTHWARD THIS EVENING AS UPPER LEVEL SHORT WAVE IMPULSE
EXITS EAST OF THE CWA. MEASURABLE PRECIP WILL MOVE INTO KERN COUNTY
BY THEN EXCEPT FOR THE DESERT WHERE STRONG DOWNSLOPE WINDS WILL
CAUSE RAIN SHADOWING.
TSTM THREAT WILL NOT BE AS FAR SOUTH THIS AFTN AS ORIGINALLY
ANTICIPATED BECAUSE OF SLOWER SOUTHWARD MOVEMENT OF COLD FRONT.
NONETHELESS...ISOLD TSTMS ARE STILL POSSIBLE LATE THIS AFTN INTO
EARLY THIS EVENING IN MERCED COUNTY AND NW FRESNO COUNTY WHICH IS
IN LINE WITH THE LATEST FORECAST FROM SPC.
&&
.AVIATION...
IFR CONDITIONS AND MOUNTAIN OBSCURATIONS ACROSS THE SOUTHERN SIERRA
AND OVER THE TEHACHAPI MOUNTAINS IN PRECIPITATION. AREAS MVFR AND
LOCAL IFR WILL DEVELOP OVER THE FOOTHILLS. VFR CONDITIONS WILL
PREVAIL ELSEWHERE ACROSS THE CENTRAL CALIFORNIA INTERIOR DURING THE
NEXT 24 HOURS. ADDITIONALLY...WINDS OF 35 KNOTS OR GREATER WILL
OCCUR ALONG THE SIERRA CREST AND THROUGH AND BELOW MOUNTAIN PASSES
OF KERN COUNTY.
&&
.PREV DISC... /ISSUED 310 AM PDT FRI APR 25 2014/
DISCUSSION...
PACIFIC STORM PUSHING INTO CALIFORNIA THIS MORNING. CURRENTLY...
REGIONAL DOPPLER RADAR MOSAIC/S WERE SHOWING THE PRECIP MOVING
INTO MERCED...MARIPOSA AND YOSEMITE NP. WHILE ONLY TRACE AMOUNTS
WERE BEING REPORTED ACROSS MERCED AND MARIPOSA THIS MORNING...
MEASURABLE AMOUNTS WILL BE OBSERVED AROUND THE YOSEMITE NP AREA
BEFORE DAY BREAK THIS MORNING. A COLD FRONT..CURRENTLY OVER THE
NORTHERN SECTIONS OF THE DISTRICT...WILL PUSH SOUTH AND OVER
FRESNO COUNTY BY 5 AM PDT. THE COLD FRONT IS EXPECTED TO CONTINUE
PUSHING INTO SOUTHERN CALIFORNIA THIS EVENING. SHORT RANGE MODELS
PROGGING THE BULK OF THE PRECIP MOVING SOUTH WITH THE COLD FRONT
DURING THE DAY. BEFORE 5 PM PDT...THE COLD FRONT WILL HAVE MOVED
FAR ENOUGH SOUTH TO ALLOW FOR SOME CLEARING OVER MERCED/MADERA AND
POSSIBLY FRESNO COUNTIES. MODELS ARE PROGGING AN AREA OF BETTER
INSTABILITY OVER THE AREA MENTIONED ABOVE BY 2 PM PDT. THEREFORE
..WILL KEEP A MENTION OF AFTERNOON CONVECTION OVER THE SAN
JOAQUIN VALLEY UNTIL AROUND SUNSET.
250MB UPPER AIR ANALYSIS SHOWING THE JET STREAM DIGGING SOUTH JUST
OFF THE CALIFORNIA COAST. SATELLITE IR IMAGERY CONFIRMING THE
SOUTHERLY SURGE OF COLD AIR WHICH WILL INVADE THE CENTRAL
CALIFORNIA INTERIOR DURING THE DAY. THEREFORE...SNOW WILL BE
FALLING ACROSS THE SIERRA NEVADA...MOSTLY ABOVE 6000 FEET...WITH
HEAVIER SNOW FALL IN THE 7000 TO 8000 FEET LEVEL. THE STORM WILL
CONTINUE THROUGH OUT THE DAY AND INTO FRIDAY EVENING. WHILE THE
BULK OF THE SNOW WILL FALL DURING THE DAY ACROSS THE SIERRA NEVADA
RANGE...SNOW WILL LINGER INTO THE EVENING. AT WHICH TIME...THE
SNOW LEVELS WILL LOWER TO NEAR 4000 FEET AS MODELS PROG A SURGE OF
COLD AIR PUSHING INTO CENTRAL CALIFORNIA WITH 850MB TEMPS AT
AROUND 0 DEG-C TOWARD SATURDAY MORNING. WINTER WEATHER ADVISORIES
WHICH CURRENTLY COVER THE SIERRA NEVADA RANGE...HAVE BEEN EXPANDED
TO COVER THE KERN COUNTY MOUNTAIN ABOVE 4000 FEET FOR THE FRIDAY
NIGHT TO THE SATURDAY MORNING PERIOD. AGAIN...THIS IS BASED ON
COLD AIR DROPPING INTO THE AREA WHEN LINGERING PRECIP CONTINUES
AROUND THE SOUTH END OF THE DISTRICT. FURTHERMORE...MODELS ARE
SHOWING A SIGNIFICANT TEMPERATURE GRADIENT FROM FROM THE SAN
JOAQUIN VALLEY TO THE MOJAVE DESERT. THEREFORE...SURFACE PRESSURE
GRADIENTS CONTINUE TO TIGHTEN...STRONG WINDS WILL DEVELOP OVER THE
KERN MOUNTAINS AND ACROSS THE MOJAVE DESERT. WILL ALLOW THE WIND
ADVISORY TO REMAIN IN EFFECT FOR KERN COUNTY UNTIL THE COLD AIR
REACHES THE DESERT. TIMING FOR THIS EVENT IS AROUND SUNSET THIS
EVENING.
EXCEPT FOR LINGERING SHOWERS OVER THE MOUNTAINS THIS WEEKEND...
THE TREND IS A RETURN TO DRY AND CLEAR CONDITIONS. ENSEMBLES
SHOWING BETTER CERTAINTY WITH THE DEVELOPMENT OF A STRONG RIDGE
PATTERN TOWARD THE MIDDLE OF NEXT WEEK. THEREFORE...WILL TREND
TEMP/S TO WELL ABOVE NORMAL WITH LITTLE CHANGE GOING INTO THE END
OF THE WEEK.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 04-25 101:1898 55:1952 64:1898 36:1964
KFAT 04-26 98:1926 57:1955 68:1926 37:1975
KFAT 04-27 98:2004 56:1894 65:1926 36:1955
KBFL 04-25 97:1946 60:1951 65:1910 32:1893
KBFL 04-26 98:1926 57:1904 67:1926 32:1893
KBFL 04-27 98:2004 60:1932 67:1965 34:1984
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 5 AM PDT SATURDAY ABOVE 6000 FEET
FOR THE CAZ096-097.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT
SATURDAY ABOVE 4000 FEET FOR THE CAZ095.
WIND ADVISORY UNTIL 11 PM PDT THIS EVENING CAZ095-098-099.
&&
PUBLIC...DURFEE
AVN/FW...JDB
PREV DISCUSSION...MOLINA
SYNOPSIS...WP
WEATHER.GOV/HANFORDHazardous weather outlook, Apr 25, 7:44 AM PDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 744 AM PDT FRI APR 25 2014 CAZ089>094-260600- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 744 AM PDT FRI APR 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS. ...THUNDERSTORMS POSSIBLE TODAY... .DAY ONE...TODAY AND TONIGHT * TIMING: FRIDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: FRESNO...BAKERSFIELD...MADERA...CHOWCHILLA... MERCED...ATWATER...MARIPOSA...OAKHURST...THREE RIVERS...NORTH FORK...SPRINGVILLE...TAFT...LEMOORE...HANFORD...LOS BANOS. STRONGEST WINDS ALONG AND WEST OF INTERSTATE 5...INCLUDING NEAR PASSES ON HIGHWAYS 41 AND 152. * THUNDER: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY...MAINLY DURING THE AFTERNOON AND EVENING. * IMPACTS: SMALL HAIL...LIGHTNING...GUSTY WINDS...BRIEF HEAVY RAIN. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. WP
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 1:03 PM PDT | Special Weather Statement | HNX | Kings | 42 min |
| Apr 25, 1:32 PM PDT | Special Weather Statement | HNX | Kings | 43 min |
| Apr 25, 1:57 PM PDT | Special Weather Statement | HNX | Fresno | 48 min |
| Apr 25, 2:20 PM PDT | Special Weather Statement | HNX | Madera | 40 min |
| Apr 25, 2:34 PM PDT | Special Weather Statement | HNX | Fresno | 41 min |
| Apr 25, 2:51 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Kings, Tulare | 39 min |
| Apr 25, 3:21 PM PDT | Special Weather Statement | HNX | Mariposa | 39 min |
| Apr 25, 3:25 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Kings, Tulare | 35 min |
| Apr 25, 3:29 PM PDT | Special Weather Statement | HNX | Kings | 31 min |
| Apr 25, 3:57 PM PDT | Severe Thunderstorm Warning | HNX | Tulare | 33 min |
| Apr 25, 4:01 PM PDT | Special Weather Statement | HNX | Fresno | 29 min |
| Apr 25, 4:12 PM PDT | Special Weather Statement | HNX | Fresno | 33 min |
| Apr 25, 4:31 PM PDT | Special Weather Statement | HNX | Tulare | 29 min |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.